# SDR EISA99062

- Difficulty date: March 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47564
- System (JASC): 3350 · Emergency Lighting
- Part: Power Pack
- Part number: 60030951
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND NR 1 THROUGH NR 5 CEILING EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED BATTERY POWER SUPPLY FOR NR 1 THROUGH NR 5 CEILING EMERGENCY LIGHTS IAW MM CHAPTER 33-50-0.  (M)
